# SDR FDEA201704071104

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,717 hours, 36,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Lt Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR VERY DIFFICULT TO CLOSE.   AFT EDGE OF DOOR LAGS CLOSING BY A COUPLE OF INCHES AND BINDS.   LUBRICATED THE LT FWD ENTRY DOOR IAW AMM 12-21-18-3.  SLIDE COVER WAS REMOVED FOR A VISUAL INSPECTION OF THE DOOR.  NO DEFECTS NOTED.  REINSTALLED THE SLIDE COVER IAW AMM 52-11-02. ACCOMPLISHED OPERATIONAL CHECK OF DOOR IAW AMM 52-11-00.  DOOR OPERATES NORMALLY.  ACFT IS OK FOR SERVICE.
